# SDR SIMA202109101002

- Difficulty date: September 1, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 14,294 hours, 9,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY "U" SHAPED FLOOR SUPPORT (ON RH SIDE) BETWEEN FR 87-88 CORRODED AT SCREW HOLE.(LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED SERVICEABLE "U" SHAPED FLOOR SUPPORT AND RE-INSTALLED FWD MOUNTING BRACKET IAW EMB-175 SRM 51-40-08.
